# SDR AALA202303019620

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 11,131 hours, 3,077 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR IS STUCK AND WILL NOT OPEN. MAINTENANCE UNJAMMED MID LAVATORY DOOR AND RESECURED DOOR PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
